# SDR SWAA2019120939370

- Difficulty date: November 26, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144A3101
- Condition: Corroded
- Location: Bs 627
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EMERGENCY EXIT CUTOUT LOWER DOOR SILL WEB CORRODED IN MULTIPLE LOCATIONS AT BS. 627.5, RBL 66. / REPAIRED WEB IAW SRM.
